Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some extensions of the Prékopa–Leindler inequality using Borell’s stochastic approach

Tom 238 / 2017

Dario Cordero-Erausquin, Bernard Maurey Studia Mathematica 238 (2017), 201-233 MSC: Primary 39B62; Secondary 52A40, 60H30, 52A20. DOI: 10.4064/sm8515-10-2016 Opublikowany online: 28 April 2017

Streszczenie

We present an abstract form of the Prékopa–Leindler inequality that includes several known—and a few new—related functional inequalities on Euclidean spaces. The method of proof and also the formulation of the new inequalities are based on Christer Borell’s stochastic approach to Brunn–Minkowski type inequalities.

Autorzy

  • Dario Cordero-ErausquinInstitut de Mathématiques de Jussieu-PRG
    UPMC (Paris 6)
    F-75252 Paris Cedex 05, France
    e-mail
  • Bernard MaureyInstitut de Mathématiques de Jussieu-PRG
    UPMC (Paris 6)
    F-75252 Paris Cedex 05, France

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek